| Catalog Number |
07.01858.006 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two optio-c plates and a peek implant were broken upon mallet impact and had to be replaced to complete the surgery.There was no reported patient impact, but a minimal delay to replace the plates and implant occurred.This is report one of three for this event.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports through 3012447612-2023-00021.
Event or Problem Description
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information listed in the complaint file.The returned peek cage has deep gouges/crack.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis impaction of the mallet.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.